Vaccine side effects

Well I thought I would get away with it, and have no side effects from the phfizer vaccine.
It was not to be!
I got terrible side effects during the night.
I had nausea, an upset tummy, a headache, and weakness all over my body!
I still have the weakness and the headache!
I took some pain meds and tried to lay down in bed, but I cant sleep!
I really feel awful!
Hoping this isnt gonna last all day!
Keep your fingers and toes crossed for me!

Author: Carol anne

I am 40 years young. I'm blind and I have dissociative identity disorder, I also have complex PTSD. I blog about my life with these disorders. I live in Ireland.

11 thoughts on “Vaccine side effects”

  1. I had a very heavy reaction too 24 hours prior to you. But as Sadje said, it is a good sign that your body is in defense mode and reacts to the vaccine. It will be over soon as quickly as it started.

    Liked by 1 person

Talk to me! I love comments!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.